Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child having increase in intensity of epilepsy, multi- focal seizures, taking oxetol, torleva. Advice?

my son is suffering from epilepsy and the doctor has put him on oxetol 450 and torleva 500 twice daily - one in the morning and one before going to bed. He is always in a bad mood ...depressed and sleepy. His seizures which used to come once in three to six months have intensified. Earlier they were only twiching of the lips but now it is multi focal. The whole face shakes, his tongue protrudes out and his eyes turn upwards. This lasts for atleast three to five minutes and then he goes off to sleep. Does this mean his medicines are not working on him? Everytime I take him to the doctor he only increases the dosage. He is on these drugs for the past two and half years. We began with oxetol 150 once a day to oxetol 300 twice a day and now for almost a year it is oxetol 450 twice and torleva 500 twice daily. Please advice...his age is only eight years and I feel the poor child is over dosed.
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dai,
Welcome here on hcm.
Everytime you sun has attack you should immediately contact your doctor so that he can increase medicine in time so early controll can be achieved.
Answered: Sun, 29 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor